Show simple item record

dc.contributor.authorBessenrodt, Christine
dc.contributor.authorGramain, Jean-Baptiste
dc.contributor.authorOlsson, Jørn B.
dc.date.accessioned2013-01-25T12:58:48Z
dc.date.available2013-01-25T12:58:48Z
dc.date.issued2012-09
dc.identifier.citationBessenrodt , C , Gramain , J-B & Olsson , J B 2012 , ' Generalized hook lengths in symbols and partitions ' , Journal of Algebraic Combinatorics , vol. 36 , no. 2 , pp. 309-332 . https://doi.org/10.1007/s10801-011-0338-9en
dc.identifier.issn0925-9899
dc.identifier.otherPURE: 10988657
dc.identifier.otherPURE UUID: 8cd7e825-bc12-4c76-8d93-dbd984d42835
dc.identifier.otherScopus: 84865228780
dc.identifier.urihttp://hdl.handle.net/2164/2548
dc.format.extent24
dc.language.isoeng
dc.relation.ispartofJournal of Algebraic Combinatoricsen
dc.rightsBessenrodt, C, Gramain, J-B & Olsson, JB 2011, 'Generalized hook lengths in symbols and partitions' Journal of Algebraic Combinatorics, vol 36, no. 2, pp. 309-332.The original publication is available at www.springerlink.com DOI: 10.1007/s10801-011-0338-9en
dc.subjectsymbolsen
dc.subjecthooksen
dc.subjecthook lengthsen
dc.subjectpartitionsen
dc.subjectcoreen
dc.subjectquotienten
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleGeneralized hook lengths in symbols and partitionsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.identifier.doihttps://doi.org/10.1007/s10801-011-0338-9


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record